MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012631-59
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion with no tortuosity and heavy calcification in the right common iliac artery.Pre-dilatation was performed successfully.The 8.0 x 59 mm otw omni elite stent delivery system (cds) was advanced to the target lesion, but once at the lesion the stent could not be seen under fluoroscopy.The sds was removed, and it was noted that there was no stent on the balloon.The stent was found on the back table.It was suspected it might have dislodged during preparation of the sds and not noticed.A new sds was used successfully in the procedure.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device and the reported stent dislodgement was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the review of similar incident(s) there is no indication of a lot specific product quality issue.The investigation determined the stent dislodgement appear to be related to case circumstances of the procedure.Based on the reported information, it is likely that the stent implant was inadvertently pulled off during removal of the protective sheath.As there were visible crimp marks noted on the balloon between the markers, this suggests that the stent was originally positioned correctly and securely at the time of manufacture.The noted stent damages likely occurred during packing for return analysis.It should be noted that per instructions for use peripheral stent system omnilink elite states: do not remove stent from its delivery balloon, as removal may damage the stent and / or to stent embolization.Carefully inspect the omnilink elite stent system prior to use to verify that the stent has not been damaged in shipment and that the device dimensions are suitable for the specific procedure.Take care to avoid unnecessary handling.In this case, although the device was not inspected prior to use, use of the device without the stent did not cause or contribute to any device malfunctions or adverse patient effect.There is no indication of a product quality issue with respect to the design, manufacture.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key12934594
Report Number2024168-2021-11088
Device Sequence Number20030464
Product Code NIO
UDI-Device Identifier08717648178528
UDI-Public08717648178528
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number1012631-59
Device Catalogue Number1012631-59
Device Lot Number1030841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2021
Supplement Date Received by Manufacturer12/08/2021
Initial Report FDA Received Date12/06/2021
Supplement Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown